# SDR AALA20111024TUL07

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA WORN TO CORE ON BOTTOM OF TRAILING EDGE WEDGE 33.25 INCHES FROM INBOARD SIDE ON AFT EDGE.  INSTALLED DOUBLERS AND HOT BONDED AREA PER SRM 51-70-10.
